# SDR IPXA11565472

- Difficulty date: March 6, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 27,361 hours, 19,027 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Damaged
- Location: Bs 1040-1074
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MCB LONGITUDINAL BEAM HAS MECH DAMAGE ON UPPER SURFACE ADJACENT TO SEAT TRACK, BS 1040-1074, LBL 24, WL MARKED.  REPLACED LONGITUDINAL BEAM IAW SRM 51-21-04-7, SRM 51-40-02-0G, SRM 53-40-51-0I.
